MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV TRIFURCATED MONITORING KIT 60", 3 DISPOSABLE TRANSDUCERS, 3 03 ML S; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV TRIFURCATED MONITORING KIT 60", 3 DISPOSABLE TRANSDUCERS, 3 03 ML S; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Blood Loss (2597)
Date of Event 08/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and is unavailable for investigation.
 
Event or Problem Description
The event involved a transpac® iv trifurcated monitoring kit 60", 3 disposable transducers, 3 03 ml squeeze flush devices, macrodrip (polemount) unbonded that the customer reported the stopcock broke off, not disconnected, from the central venous pressure (cvp) line.The event occurred in the heart and vascular intensive care unit (hvicu).The patient had blood down her side and back which was traced back to the cvp line.There was patient involvement, however no harm, no adverse event, and no delay in critical therapy.
 
Additional Manufacturer Narrative
H10: the reported complaint was confirmed based on the image returned with the complaint.No product was returned for investigation; however, an image was provided with the complaint that shows a pressure tubing separation between the 48" cvp line and the male luer attached to the distal stopcock.Without the return of the used sample a comprehensive evaluation cannot be completed and a probable cause cannot be determined.A lot history review was completed on lot # 3998649 and no non-conformances were noted that would have lead to the reported complaint.

Brand Name
TRANSPAC® IV TRIFURCATED MONITORING KIT 60", 3 DISPOSABLE TRANSDUCERS, 3 03 ML S
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8977260
Report Number9617594-2019-00304
Device Sequence Number18916095
Product Code DRS
UDI-Device Identifier00887709087019
UDI-Public(01)00887709087019(17)220301(10)3998649
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue Number46115-65
Device Lot Number3998649
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIPLE SET KIT, UNK MFR.